# SDR LR7A04190

- Difficulty date: October 13, 2004
- Submitted: October 28, 2004
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 51,069 hours, 32,078 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Beam
- Part number: 3723312
- Condition: Cracked
- Location: Mlg
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B3 INSPECTION PER JOB CARD HB3200 FOUND LT MLG BAY FS 557 LOWER BOW BEAM TEE CAP CRACKED AT WL 171, LBL 66.  REPLACED BOW BEAM IAW DWG 372330 AND SRM SMP 583 51-70 AND 53-40-02.
